# SDR 04FDEA03255

- Difficulty date: November 29, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48298
- Aircraft time: 46,925 hours, 14,512 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Condition: Leaking
- Location: Nr 3 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

HYD SYS 3 ELEV OFF LT ILLUMINATED IN CRUISE AT FL 270 PERFORMED RED TAB PROCEDURES, DUMPED FUEL & RETURNED TO MEM.  NR 3 HYD QUANT DROPPED TO 0.  FOUND NR 3 HYD RESERVOIR LEAKING AT TOP ON INBOARD OF SIGHT EYE.  SIGHT GLASS CRACKED.  REMOVED AND REPLACED RELIEF AND SAMPLING VALVE, SIGHT GLASS ON RESERVOIR.  SERVICED NR 3 SYSTEM HYDRAULICS.  PERFORMED LEAK CK ON SYSTEM, NO LEAKS NOTED.  RED TAB PROCEDURE MANUAL GEAR EXTEND HANDLE USED.  RESTORED MANUAL GEAR HANDLE TO NORMAL CONFIGURATION.  REMOVED AND REPLACED BOTH LT & RT NR 3 EDP'S CHECKED NR 3 HYDRAULIC MANIFOLD FILTERS, OK ALL OPS AND LEAK CHECK GOOD.
